Alert archive / Oklahoma / Flash Flood Warnings in 2013
Flash Flood Warning 42, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Aug 13, 2013, 4:23 AM CDT for 6 counties in Oklahoma. It was in force for 6 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 13, 2013, 4:23 AM CDT (09:23 UTC)
- Expired
- Aug 13, 2013, 10:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Creek County, OK, Haskell County, OK, McIntosh County, OK, Muskogee County, OK, Okfuskee County, OK, Okmulgee County, OK
The radar
The Tulsa radar (KINX), 82 km from the middle of the area, began a volume at 09:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 13, 6:45 AM CDT | FLOOD | Checotah, OK | SEVERAL LOW WATER CROSSINGS REPORTED IN AND AROUND CHECOTAH OVERNIGHT. |
| Aug 13, 7:00 AM CDT | HEAVY RAIN 2.13 | 4 Wnw Stigler, OK | 24 HOUR TOTAL ENDING AT 7 AM. |
| Aug 13, 7:00 AM CDT | HEAVY RAIN 3.35 | 4 Sse Bristow, OK | 24 HOUR TOTAL ENDING AT 7 AM. |
| Aug 13, 7:00 AM CDT | HEAVY RAIN 3.48 | 5 Se Okmulgee, OK | 24 HOUR TOTAL ENDING AT 7 AM. |
| Aug 13, 7:00 AM CDT | HEAVY RAIN 3.73 | 5 Ene Eufaula, OK | 24 HOUR TOTAL ENDING AT 7 AM. |
| Aug 13, 7:00 AM CDT | HEAVY RAIN 3.82 | 2 Ne Oktaha, OK | 24 HOUR TOTAL ENDING AT 7 AM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 9.4 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2739 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1487 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 4.1
The text
As transmitted, in the capitals the NWS used until 2016.
123
WGUS54 KTSA 130923
FFWTSA
OKC037-061-091-101-107-111-131530-
/O.NEW.KTSA.FF.W.0042.130813T0923Z-130813T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
423 AM CDT TUE AUG 13 2013
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA...
NORTHERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA...
OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA...
OKMULGEE COUNTY IN NORTHEAST OKLAHOMA...
SOUTHERN CREEK COUNTY IN NORTHEAST OKLAHOMA...
SOUTHERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
* UNTIL 1030 AM CDT
* AT 423 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAIN OVER THE WARNED AREA. 1 TO 2
INCHES OF RAINFALL HAS ALREADY OCCURRED WITH AN ADDITIONAL 1 TO 2
POSSIBLE.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...
BRISTOW...EUFAULA...OKEMAH...OKMULGEE...STIGLER...BALD HILL...
BEGGS...BOYNTON...BRIARTOWN...CASTLE...CHECOTAH...CLEARVIEW...
COUNCIL HILL...DEPEW...DEWAR...DRUMRIGHT...GRAYSON...HENRYETTA...
HOFFMAN...KEEFETON...KEOTA...LAKE EUFAULA STATE PARK...MORRIS...
OKFUSKEE...OKMULGEE STATE PARK...OKTAHA...PHAROAH...PORUM...PRESTON
AND RAIFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3601 9662 3557 9513 3553 9513 3546 9508
3545 9503 3541 9500 3540 9490 3535 9491
3537 9485 3536 9483 3521 9482 3524 9545
3529 9545 3530 9550 3525 9555 3527 9597
3557 9663
$$1 follow-up statement
990
WGUS74 KTSA 131142
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
642 AM CDT TUE AUG 13 2013
OKC037-061-091-101-107-111-131530-
/O.CON.KTSA.FF.W.0042.000000T0000Z-130813T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CREEK OK-HASKELL OK-MCINTOSH OK-MUSKOGEE OK-OKFUSKEE OK-OKMULGEE OK-
642 AM CDT TUE AUG 13 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR OKMULGEE...OKFUSKEE...
SOUTHERN MUSKOGEE...MCINTOSH...NORTHERN HASKELL AND SOUTHERN CREEK
COUNTIES UNTIL 1030 AM CDT...
AT 641 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS WITH HEAVY RAIN OVER THE WARNED AREA. 2 TO 4
INCHES OF RAINFALL HAS ALREADY OCCURRED WITH AN ADDITIONAL 1 TO 2
INCHES POSSIBLE.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
BRISTOW...EUFAULA...OKEMAH...OKMULGEE...STIGLER...BALD HILL...
BEGGS...BOYNTON...BRIARTOWN...CASTLE...CHECOTAH...CLEARVIEW...COUNCIL
HILL...DEPEW...DEWAR...DRUMRIGHT...GRAYSON...HENRYETTA...HOFFMAN...
KEEFETON...KEOTA...LAKE EUFAULA STATE PARK...MORRIS...OKFUSKEE...
OKMULGEE STATE PARK...OKTAHA...PHAROAH...PORUM...PRESTON AND RAIFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3601 9662 3557 9513 3553 9513 3546 9508
3545 9503 3541 9500 3540 9490 3535 9491
3537 9485 3536 9483 3521 9482 3524 9545
3529 9545 3530 9550 3525 9555 3527 9597
3557 9663
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Aug 13, 3:46 AM CDT, 37 minutes earlier.
Area forecast discussion, Aug 13, 3:46 AM CDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
346 AM CDT TUE AUG 13 2013
.DISCUSSION...
A RATHER NONDESCRIPT SURFACE PATTERN IS NOTED THIS MORNING...WITH
THE BULK OF OVERNIGHT CONVECTION ALIGNING ALONG THE 850MB
CONVERGENCE ZONE. THE COMPOSITE OUTFLOW / SYNOPTIC BOUNDARY LIES
NEAR THE RED RIVER...HOWEVER CONTINUED WEAK WARM ADVECTION NORTH
OF THIS BOUNDARY IS EXPECTED TO MAINTAIN CONVECTION THROUGH THE
DAY ACROSS CENTRAL AND SOUTHERN PORTIONS OF THE FORECAST AREA. THE
OVERNIGHT RAINFALL HAS NOT BEEN TOO EXCESSIVE...AND WITH DRIER AIR
FILTERING SOUTHWARD THE RISK OF EXCESSIVE RAINFALL HAS ENDED
ACROSS FAR NE PORTIONS OF THE FORECAST AREA. THE ZONE OF FAVORED
FORCING WILL SHIFT SOUTHWARD TONIGHT WITH DRIER AIR CONTINUING TO
END PRECIP CHANCES FROM NORTH TO SOUTH LATE TONIGHT INTO
WEDNESDAY.
EXTENSIVE CLOUD COVER AND GRADUALLY INCREASING LOW LEVEL COLD
ADVECTION WILL MAINTAIN TEMPS WELL BELOW NORMAL FOR MUCH OF THE
FORECAST PERIOD. EXPANSIVE SURFACE HIGH PRESSURE NOSING IN FROM
THE UPPER MID WEST WILL BRINGING MUCH DRIER LOW LEVEL
DEWPOINTS...WHICH WILL ALLOW FOR REFRESHINGLY COOL OVERNIGHT LOW
TEMPS. THE SFC BOUNDARY WILL EVENTUALLY ORIENT MORE NORTH/SOUTH
AND REMAIN IN CLOSE ENOUGH PROXIMITY TO WESTERN PORTIONS OF THE
FORECAST AREA TO WARRANT LOW PRECIP CHANCES THURS/THURS
NIGHT...OTHERWISE DRY WEATHER LOOKS TO PREVAIL INTO EARLY NEXT
WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 83 67 85 63 / 60 30 10 10
FSM 85 68 85 62 / 80 30 20 10
MLC 87 69 85 62 / 80 50 20 10
BVO 83 64 84 61 / 40 20 10 10
FYV 82 62 81 56 / 50 20 10 10
BYV 82 62 79 57 / 20 10 10 10
MKO 85 67 84 61 / 70 30 20 10
MIO 84 64 84 59 / 20 10 10 10
F10 85 68 84 64 / 80 40 20 10
HHW 91 72 86 63 / 70 60 40 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM TUESDAY FOR OKZ049-OKZ054-OKZ055-
OKZ059-OKZ060-OKZ061-OKZ062-OKZ064-OKZ065-OKZ066-OKZ067-
OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-
OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 PM TUESDAY FOR ARZ019-ARZ020-ARZ029.
&&
LONG TERM....07Hazardous weather outlook, Aug 12, 4:55 PM CDT, 11 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
455 PM CDT MON AUG 12 2013
ARZ001-002-010-011-019-020-029-OKZ049-053>076-131000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
455 PM CDT MON AUG 12 2013
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...LATE AFTERNOON THROUGH TONIGHT.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...MAINLY SOUTHEAST OKLAHOMA THIS EVENING...EASTERN OKLAHOMA
OVERNIGHT.
ONSET...ONGOING.
FLASH FLOOD.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
HEAVY RAIN.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING SOUTHEAST OKLAHOMA...OVERNIGHT EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS.
DISCUSSION...
SHOWERS AND THUNDERSTORMS WILL PERSIST INTO THE EVENING NEAR A WEAK
BOUNDARY IN SOUTHEAST OKLAHOMA. A FEW OF THESE STORMS COULD BRIEFLY
BECOME STRONG TO SEVERE...WITH DAMAGING DOWNBURST WINDS BEING THE
MAIN THREAT.
LATER TONIGHT...THUNDERSTORMS ARE ONCE AGAIN EXPECTED TO INCREASE
IN COVERAGE ALONG AND NORTH OF THE BOUNDARY...ALONG WITH A WITH A
LIMITED RISK OF SEVERE WEATHER. REPEATED ROUNDS OF THUNDERSTORMS
WILL RAISE THE POTENTIAL FOR EXCESSIVE RAINFALL...THEREFORE A
FLOOD WATCH REMAINS IN EFFECT FOR MUCH OF EASTERN OKLAHOMA AND
WESTERN ARKANSAS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
WEDNESDAY AND THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY THROUGH SUNDAY...NO HAZARDS.
EXTENDED DISCUSSION...
THUNDERSTORMS ARE LIKELY TO BE ONGOING TUESDAY MORNING WITH
A RISK OF BOTH SEVERE WEATHER AND FLASH FLOODING. ADDITIONAL
STORMS ARE LIKELY TO DEVELOP TUESDAY NIGHT INTO WEDNESDAY...
WHILE SHIFTING SLIGHTLY FURTHER SOUTH ALONG WITH THE SLOW MOVING
SURFACE FRONT. THE FRONT IS LIKELY TO PUSH NEAR THE RED RIVER BY
EARLY THURSDAY...WITH DRY AND MILD WEATHER PREVAILING FOR LATE WEEK.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Aug 12, 11:34 PM CDT, 4 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1134 PM CDT MON AUG 12 2013
OKZ054-059-130515-
OSAGE OK-PAWNEE OK-
1134 PM CDT MON AUG 12 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1215 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WESTERN OSAGE AND PAWNEE
AT 1134 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 19 MILES WEST OF
PAWNEE...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...FAIRFAX...PAWNEE...SKEDEE AND RALSTON.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH ALONG
WITH FREQUENT LIGHTNING AND A PERIOD OF VERY HEAVY RAINFALL.
LAT...LON 3663 9668 3625 9669 3628 9693 3633 9694
3633 9704 3651 9704 3654 9698 3656 9691
3658 9690 3659 9693 3658 9701 3659 9706
3660 9705
TIME...MOT...LOC 0434Z 274DEG 25KT 3643 9710Special weather statement, Aug 13, 12:14 AM CDT, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1214 AM CDT TUE AUG 13 2013
OKZ054-059-130600-
OSAGE OK-PAWNEE OK-
1214 AM CDT TUE AUG 13 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
CENTRAL OSAGE AND WESTERN PAWNEE
AT 1213 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES WEST OF RALSTON TO 5 MILES NORTHWEST OF
SKEDEE TO 7 MILES SOUTHWEST OF PAWNEE...MOVING EAST AT 25 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...FAIRFAX...
PAWNEE...MARAMEC...BLACKBURN...SKEDEE AND RALSTON.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45
MPH...FREQUENT LIGHTNING AND A PERIOD OF VERY HEAVY RAINFALL.
LAT...LON 3642 9682 3655 9694 3656 9693 3656 9692
3664 9661 3644 9641 3623 9659 3627 9694
TIME...MOT...LOC 0513Z 265DEG 22KT 3654 9690 3642 9677
3628 9689Special weather statement, Aug 13, 12:56 AM CDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1256 AM CDT TUE AUG 13 2013
OKZ054-059-060-064-130645-
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-
1256 AM CDT TUE AUG 13 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN CREEK...SOUTHERN OSAGE...PAWNEE AND WESTERN TULSA
AT 1256 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER HALLETT...
MOVING SOUTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...JENNINGS...TERLTON...HALLETT...WESTPORT...
OILTON...SILVER CITY...MANNFORD AND KEYSTONE STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH.
LAT...LON 3633 9656 3616 9610 3588 9637 3612 9663
3615 9663 3615 9667 3618 9670
TIME...MOT...LOC 0556Z 297DEG 29KT 3622 9655Special weather statement, Aug 13, 1:04 AM CDT, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
104 AM CDT TUE AUG 13 2013
OKZ064-066-130645-
CREEK OK-OKMULGEE OK-
104 AM CDT TUE AUG 13 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHEASTERN CREEK AND OKMULGEE
AT 104 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES EAST OF
SLICK...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...OKMULGEE...GRAYSON...SCHULTER...MORRIS...
PRESTON...BEGGS...BALD HILL...HECTORVILLE...SLICK AND OKMULGEE STATE
PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3590 9624 3586 9604 3586 9603 3586 9600
3582 9576 3573 9577 3572 9576 3544 9588
3573 9630
TIME...MOT...LOC 0604Z 287DEG 18KT 3579 9616Special weather statement, Aug 13, 1:17 AM CDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
117 AM CDT TUE AUG 13 2013
OKZ054-130715-
OSAGE OK-
117 AM CDT TUE AUG 13 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 215 AM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
CENTRAL OSAGE
AT 118 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF PEARSONIA...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...PAWHUSKA...WYNONA...BARNSDALL...
PERSHING...TALLANT...NELAGONEY...OKESA...PEARSONIA...BIGHEART...OSAGE
HILLS STATE PARK AND SUNSET LAKE.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3691 9613 3649 9612 3664 9666 3684 9662
TIME...MOT...LOC 0618Z 271DEG 20KT 3673 9650Special weather statement, Aug 13, 2:41 AM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
241 AM CDT TUE AUG 13 2013
OKZ074>076-130845-
HASKELL OK-LATIMER OK-LE FLORE OK-
241 AM CDT TUE AUG 13 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHEASTERN HASKELL...NORTHERN LE FLORE AND NORTHEASTERN
LATIMER
AT 242 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHEAST OF MCCURTAIN TO 10 MILES NORTHWEST
OF FANSHAWE...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...MCCURTAIN...POTEAU...HODGEN...
SUMMERFIELD...HEAVENER...FANSHAWE...HOWE...WISTER...SHADY POINT...
CAMERON...MILTON...PANAMA...BOKOSHE...ROCK ISLAND...JENSON...LAKE
WISTER STATE PARK AND HEAVENER RUNESTONE STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3520 9444 3477 9446 3499 9516 3526 9496
TIME...MOT...LOC 0742Z 277DEG 22KT 3517 9490 3501 9504The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 11:34 PM CDT | Special Weather Statement | TSA | Pawnee | 41 min |
| Aug 13, 12:14 AM CDT | Special Weather Statement | TSA | Pawnee | 46 min |
| Aug 13, 12:51 AM CDT | Areal Flood Advisory | TSA | Osage, Pawnee | 54 min |
| Aug 13, 12:56 AM CDT | Special Weather Statement | TSA | Creek | 49 min |
| Aug 13, 1:04 AM CDT | Special Weather Statement | TSA | Okmulgee | 41 min |
| Aug 13, 1:08 AM CDT | Areal Flood Advisory | TSA | Osage | 97 min |
| Aug 13, 1:17 AM CDT | Special Weather Statement | TSA | Osage | 58 min |
| Aug 13, 2:41 AM CDT | Special Weather Statement | TSA | LeFlore | 64 min |
| Aug 13, 4:16 AM CDT | Areal Flood Advisory | TSA | Nowata | 119 min |
| Aug 13, 10:35 AM CDT | Areal Flood Warning | TSA | Creek, Haskell, McIntosh, Muskogee, Okfuskee, Okmulgee | 4 hr |
| Aug 13, 12:30 PM CDT | Areal Flood Advisory | TSA | Nowata, Osage, Washington | 90 min |
| Aug 13, 2:37 PM CDT | Areal Flood Advisory | TSA | Mayes, Rogers, Tulsa, Wagoner | 98 min |
Nearby
Flash Flood Warnings in Oklahoma, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.